# SDR SWAA2012031902388

- Difficulty date: January 20, 2009
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 51,309 hours, 41,294 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Skin
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER KEEL BEAM SKIN CRACKED AT BS 715.  REPAIRED SKIN IAW SRM.
